Non-homogeneous Markov processes for biomedical data analysis

Ocana-Riola, Ricardo, Ocaña-Riola, Ricardo . Biometrical Journal 2005. 47 (3) :369-376

Locate this article in:

Bibtex

@article{CIS-222977,
  Author = {Ocana-Riola, Ricardo and Ocaña-Riola, Ricardo},
  Title = {Non-homogeneous Markov processes for biomedical data analysis},
  Journal = {Biometrical Journal},
  Volume = {47},
  Number = {3},
  Year = {2005},
  Pages = {369--376},
  Keywords = {Cancer, Stochastic processes}
}

Similar articles